Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Do TB drugs cause white heads/pimples?

Do TB drugs cause white heads/pimples? I have taken the drugs for 5 months and I have started having a lot of pimples white heads on my face chest and back. What can I do to minimize or get rid of them. i have been facing this problem from past few months and the pimples doesn t go off at all it keeps on coming back. i have even taken the treatment for 45 days from Bakson but didn t see any changes at all. kindly provide me the solutions
Asked On : Tue, 28 Dec 2010
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome To HealthcareMagic

You have been rightly informed that Isoniazid can cause acne-like lesions. But you should not stop Isoniazid. It is suggested that you use a topical retinoid like tretinoin or adaplaene until you complete the course of anti-tuberculosis drugs and continue even for some time later. Please use the topical application only at night and under the strict observance of a dermatologist.

Regards, Dr. Jagdish
Answered: Tue, 28 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor